# SDR CALA2013022700139

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 16,479 hours, 5,546 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STAB STA 184.70. INSTALLED REPAIR REF SRM 55-10-01, REPAIR 11.
